Alert archive / Arkansas / Tornado Warnings in 2006

Tornado Warning 23, NWS Tulsa, OK

March 12, 2006Carroll County, Arkansas

NWS Tulsa, OK issued this tornado warning at Mar 12, 2006, 10:13 PM CST for Carroll County, Arkansas. It was in force for 62 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 12, 2006, 10:13 PM CST (04:13 UTC)
Expired
Mar 12, 2006, 11:15 PM CST
In force
62 min
Issued by
NWS Tulsa, OK
Area
Counties, with a storm outline in the text

County Carroll County, AR

The radar

The Springfield radar (KSGF), 95 km from the middle of the area, began a volume at 04:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 12, 10:45 PM CSTTORNADO5 Nw Eureka Springs, AR

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 32 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 12, 9:34 PM CSTTornado WatchSPC7 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 4.2 hours before the alert went out and 53 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2006-03-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1549 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2006-03-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 200 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1549 J/kg
Mixed-layer CIN
-16 J/kg
Mixed-layer LCL
1450 m above ground
0-6 km bulk shear
61 kt
0-1 km storm-relative helicity
200 m²/s²
0-3 km storm-relative helicity
264 m²/s²
Significant tornado parameter
1.5
Supercell composite
13.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS54 KTSA 130414
TORTSA
ARC015-130515-
/O.NEW.KTSA.TO.W.0023.060313T0413Z-060313T0515Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE TULSA OK
1013 PM CST SUN MAR 12 2006

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* TORNADO WARNING FOR...
  CARROLL COUNTY IN NORTHWEST ARKANSAS

* UNTIL 1115 PM CST

* AT 1011 PM CST...WEATHER SERVICE DOPPLER RADAR AND STORM SPOTTERS
  WERE TRACKING A VERY DANGEROUS TORNADO  THIS STORM WAS LOCATED 25
  MILES WEST OF BEAVER...MOVING EAST AT 40 MPH.

* SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...BEAVER...
  EUREKA SPRINGS AND GRANDVIEW.

A TORNADO IS ON THE GROUND SIGNIFICANT DAMAGE HAS BEEN REPORTED 
WITH THIS TORNADO.  IF YOU ARE NEAR THE PATH OF THIS TORNADO...TAKE 
COVER NOW THIS IS A LIFE THREATENING SITUATION

IF NO UNDERGROUND SHELTER IS AVAILABLE MOVE TO AN INTERIOR ROOM ON
THE LOWEST FLOOR. MOBILE HOMES AND VEHICLES SHOULD BE ABANDONED FOR
MORE SUBSTANTIAL SHELTER. AVOID WINDOWS

LAT...LON 3649 9386 3631 9385 3634 9358 3650 9360

$$
6 follow-up statements
000 
WWUS54 KTSA 130424
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1024 PM CST SUN MAR 12 2006

ARC015-130515-
/O.CON.KTSA.TO.W.0023.000000T0000Z-060313T0515Z/
CARROLL AR-
1024 PM CST SUN MAR 12 2006

...A TORNADO WARNING CONTINUES UNTIL 1115 PM CST FOR CARROLL
COUNTY...

AT 1019 PM CST...WEATHER SERVICE DOPPLER RADAR AND STORM SPOTTERS
WERE TRACKING A VERY DANGEROUS TORNADO.  THIS STORM WAS LOCATED 11
MILES WEST OF BUSCH...MOVING EAST AT 35 MPH.

SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...BUSCH...
BEAVER...EUREKA SPRINGS...OAK HILL...PLEASANT RIDGE AND GRANDVIEW.

AN EXTREMELY DANGEROUS TORNADO IS ON THE GROUND THIS IS A LIFE 
THREATENING SITUATION.

IF YOU ARE IN THE PATH OF THIS TORNADO...TAKE COVER IMMEDIATELY IF
NO UNDERGROUND SHELTER IS AVAILABLE MOVE TO AN INTERIOR ROOM ON THE
LOWEST FLOOR. MOBILE HOMES AND VEHICLES SHOULD BE ABANDONED FOR MORE
SUBSTANTIAL SHELTER. AVOID WINDOWS

LAT...LON 3649 9386 3634 9385 3641 9353 3650 9360

$$
000 
WWUS54 KTSA 130434
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1034 PM CST SUN MAR 12 2006

ARC015-130515-
/O.CON.KTSA.TO.W.0023.000000T0000Z-060313T0515Z/
CARROLL AR-
1034 PM CST SUN MAR 12 2006

...A TORNADO WARNING CONTINUES UNTIL 1115 PM CST FOR CARROLL
COUNTY...

AT 1032 PM CST...WEATHER SERVICE DOPPLER RADAR CONTINUED TO TRACK A
DANGEROUS THUNDERSTORM WITH A HISTORY OF PRODUCING TORNADOES.  THIS
STORM WAS LOCATED 3 MILES WEST OF BUSCH...MOVING EAST AT 30 MPH.

SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...BUSCH...
BEAVER...EUREKA SPRINGS...OAK HILL...PLEASANT RIDGE AND GRANDVIEW.

THIS IS A DANGEROUS STORM WITH A HISTORY OF PRODUCING TORNADOES IF
YOU ARE NEAR THE PATH OF THIS STORM...TAKE COVER NOW IF NO
UNDERGROUND SHELTER IS AVAILABLE MOVE TO AN INTERIOR ROOM ON THE
LOWEST FLOOR. MOBILE HOMES AND VEHICLES SHOULD BE ABANDONED FOR MORE
SUBSTANTIAL SHELTER. AVOID WINDOWS

LAT...LON 3649 9386 3638 9386 3641 9353 3650 9360

$$
000 
WWUS54 KTSA 130442
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1042 PM CST SUN MAR 12 2006

ARC015-130515-
/O.CON.KTSA.TO.W.0023.000000T0000Z-060313T0515Z/
CARROLL AR-
1042 PM CST SUN MAR 12 2006

...A TORNADO WARNING CONTINUES UNTIL 1115 PM CST FOR CARROLL
COUNTY...

AT 1040 PM CST...WEATHER SERVICE DOPPLER RADAR CONTINUED TO TRACK A
DANGEROUS THUNDERSTORM WITH A HISTORY OF PRODUCING TORNADOES.  THIS
STORM WAS LOCATED 2 MILES SOUTH OF BEAVER...MOVING EAST AT 30 MPH.

SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...OAK HILL...
PLEASANT RIDGE...GRANDVIEW...URBANETTE...OAK GROVE AND DENVER.

THIS IS A DANGEROUS STORM WITH A HISTORY OF PRODUCING TORNADOES IF
YOU ARE NEAR THE PATH OF THIS STORM...TAKE COVER NOW IF NO
UNDERGROUND SHELTER IS AVAILABLE MOVE TO AN INTERIOR ROOM ON THE
LOWEST FLOOR. MOBILE HOMES AND VEHICLES SHOULD BE ABANDONED FOR MORE
SUBSTANTIAL SHELTER. AVOID WINDOWS

LAT...LON 3649 9386 3638 9386 3638 9327 3650 9332

$$
000 
WWUS54 KTSA 130452
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1052 PM CST SUN MAR 12 2006

ARC015-130515-
/O.CON.KTSA.TO.W.0023.000000T0000Z-060313T0515Z/
CARROLL AR-
1052 PM CST SUN MAR 12 2006

...A TORNADO WARNING CONTINUES UNTIL 1115 PM CST FOR CARROLL
COUNTY...

AT 1048 PM CST...WEATHER SERVICE DOPPLER RADAR CONTINUED TO TRACK A
DANGEROUS THUNDERSTORM WITH A HISTORY OF PRODUCING TORNADOES.  THIS 
STORM WAS LOCATED 2 MILES SOUTHEAST OF OAK HILL...MOVING EAST 
NORTHEAST AT 40 MPH.

SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...URBANETTE...OAK
GROVE AND DENVER.

THIS IS A DANGEROUS STORM WITH A HISTORY OF PRODUCING TORNADOES IF
YOU ARE NEAR THE PATH OF THIS STORM...TAKE COVER NOW IF NO
UNDERGROUND SHELTER IS AVAILABLE MOVE TO AN INTERIOR ROOM ON THE
LOWEST FLOOR. MOBILE HOMES AND VEHICLES SHOULD BE ABANDONED FOR MORE
SUBSTANTIAL SHELTER. AVOID WINDOWS

LAT...LON 3649 9380 3640 9372 3638 9327 3650 9332

$$
000 
WWUS54 KTSA 130500
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1101 PM CST SUN MAR 12 2006

ARC015-130515-
/O.CON.KTSA.TO.W.0023.000000T0000Z-060313T0515Z/
CARROLL AR-
1101 PM CST SUN MAR 12 2006

...A TORNADO WARNING CONTINUES UNTIL 1115 PM CST FOR CARROLL
COUNTY...

AT 1057 PM CST...WEATHER SERVICE DOPPLER RADAR CONTINUED TO TRACK A
DANGEROUS THUNDERSTORM WITH A HISTORY OF PRODUCING TORNADOES.  THIS
STORM WAS LOCATED 5 MILES NORTH OF URBANETTE...MOVING EAST AT 45 MPH.

SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...DENVER.

THIS IS A DANGEROUS STORM WITH A HISTORY OF PRODUCING TORNADOES IF
YOU ARE NEAR THE PATH OF THIS STORM...TAKE COVER NOW IF NO
UNDERGROUND SHELTER IS AVAILABLE MOVE TO AN INTERIOR ROOM ON THE
LOWEST FLOOR. MOBILE HOMES AND VEHICLES SHOULD BE ABANDONED FOR MORE
SUBSTANTIAL SHELTER. AVOID WINDOWS

LAT...LON 3650 9364 3640 9362 3638 9327 3650 9332

$$
000 
WWUS54 KTSA 130517
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1117 PM CST SUN MAR 12 2006

ARC015-130527-
/O.EXP.KTSA.TO.W.0023.000000T0000Z-060313T0515Z/
CARROLL AR-
1117 PM CST SUN MAR 12 2006

...THE TORNADO WARNING FOR CARROLL COUNTY EXPIRED AT 1115 PM CST...

THE THUNDERSTORM HAS MOVED OUT OF THE WARNED AREA...THEREFORE THE
TORNADO WARNING WAS ALLOWED TO EXPIRE.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 4 AM.

LAT...LON 3650 9364 3640 9362 3638 9327 3650 9332

$$

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this tornado warning went out at Mar 12, 10:03 PM CST, 10 minutes earlier.

Area forecast discussion, Mar 12, 10:03 PM CST, 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
1003 PM CST SUN MAR 12 2006

.MESOSCALE UPDATE...
DANGEROUS TORNADIC SUPERCELL WILL CONTINUE TO TRACK ACROSS BENTON COUNTY
AND ENTER THE NORTHWEST CORNER OF CARROLL COUNTY AROUND 1030PM.  NORTHWEST
ARKANSAS REGIONAL AIRPORT AT HIGHFILL HAS SEEN ITS WINDS BACK AROUND TO
THE EAST AND GUST TO 43 MPH AS THE SUPERCELL APPROACHES.  WHILE THE CELL
IS LEAVING ITS PEAK ENVIRONMENT...THE CONDITIONS AHEAD OF IT ARE NOT
STRONGLY NEGATIVE AND THE CELL IS SO HIGHLY ORGANZIED THAT IT SHOULD
NOT LOSE ITS TORNADIC POTENTIAL UNTIL IT EXITS OUR AREA.  THEREFORE
THE TORNADO POTENTIAL INTO CARROLL COUNTY WILL REMAIN HIGH.

ALL INTERESTS IN CARROLL COUNTY SHOULD MOVE TO A HIGH STATE OF
READINESS.

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
AR...NONE.
&&
Hazardous weather outlook, Mar 12, 12:05 PM CST, 10 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
1205 PM CST SUN MAR 12 2006

ARZ001-002-010-011-019-020-029-OKZ049-053>076-131100-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
1205 PM CST SUN MAR 12 2006

...A SEVERE WEATHER OUTBREAK IS EXPECTED THIS AFTERNOON AND EVENING...

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...TODAY AND TONIGHT.
TORNADO.
	RISK...ELEVATED.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...THIS AFTERNOON.

	AREA AT GREATEST RISK...NORTHWEST AND WEST CENTRAL ARKANSAS.

SEVERE THUNDERSTORM.
	RISK...ELEVATED.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...THIS AFTERNOON.

	AREA AT GREATEST RISK...NORTHWEST AND WEST CENTRAL ARKANSAS.

FIRE WEATHER DANGER.
	RISK...SIGNIFICANT...SPREADINDEX=64.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...LATE THIS MORNING.

	AREA AT GREATEST RISK...NORTHEAST OKLAHOMA.

DISCUSSION...
A DRY LINE WAS LOCATED FROM EASTERN KANSAS INTO CENTRAL OKLAHOMA.
STRONG THUNDERSTORMS WERE ALREADY DEVELOPING ALONG THE BOUNDARY
EARLY THIS AFTERNOON. WITH CAPES ON THE ORDER OF 2500 J/KG AND
HELICITIES IN THE RANGE OF 200 M2/S2...SUPERCELLS WITH THE POTENTIAL
TO PRODUCE LARGE HAIL AND TORNADOES ARE EXPECTED TO MOVE ACROSS MUCH
OF THE AREA THIS AFTERNOON AND THIS EVENING.  ONCE STORMS
DEVELOP...THEY WILL RACE TO THE NORTHEAST AT 40 TO 50 MILES AN HOUR.

GIVEN THE WARM TEMPERATURES...STRONG SOUTH WINDS AND DRY
VEGETATION FIRE WEATHER WILL ALSO BE A CONCERN TODAY. THE MOST
DANGEROUS AREA FOR FIRES WILL BE NORTHEAST OKLAHOMA.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
SPOTTER ACTIVATION WILL LIKELY BE NEEDED.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.
MONDAY...VERY HIGH FIRE WEATHER POTENTIAL.
TUESDAY...NO HAZARDS.
WEDNESDAY...THUNDERSTORM POTENTIAL.
THURSDAY...NO HAZARDS.
FRIDAY...NO HAZARDS.
SATURDAY...THUNDERSTORM POTENTIAL.

EXTENDED DISCUSSION...
A COLD FRONT WILL HAVE PASSED THROUGH THE AREA BY MONDAY MORNING.
HIGH PRESSURE WILL PUSH INTO THE AREA AND REMAIN AT LEAST THROUGH
THE MIDDLE OF THE UPCOMING WEEK. FIRE WEATHER WILL REMAIN A
CONCERN WITH THE MOST LIKELY BAD DAY BEING MONDAY WITH THE NORTH
WINDS AND LOWER HUMIDITIES FOUND BEHIND THE FRONT.

THUNDERSTORMS RETURN TO THE FORECAST DUE TO RETURN FLOW OF WARM
AND MOIST AIR. THE THUNDERSTORMS ENTER THE FORECAST AGAIN NEXT
WEEKEND.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL
INFORMATION.

In the hours before

Local storm report, Mar 12, 8:36 PM CST, 1 hour 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
836 PM CST SUN MAR 12 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0830 PM     HAIL             VINITA                  36.64N 95.15W
03/12/2006  M1.00 INCH       CRAIG              OK   NWS EMPLOYEE

&&

JDS
Local storm report, Mar 12, 9:00 PM CST, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
900 PM CST SUN MAR 12 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0854 PM     HAIL             LOCUST GROVE            36.20N 95.17W
03/12/2006  M0.88 INCH       MAYES              OK   EMERGENCY MNGR

&&

JDS
Local storm report, Mar 12, 9:10 PM CST, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
910 PM CST SUN MAR 12 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0908 PM     HAIL             LOCUST GROVE            36.20N 95.17W
03/12/2006  E1.75 INCH       MAYES              OK   EMERGENCY MNGR

&&

JDS
Local storm report, Mar 12, 9:53 PM CST, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
953 PM CST SUN MAR 12 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0949 PM     TORNADO          3 W GENTRY              36.27N 94.54W
03/12/2006                   BENTON             AR   EMERGENCY MNGR

&&

JDS
Local storm report, Mar 12, 9:55 PM CST, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
955 PM CST SUN MAR 12 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0909 PM     TORNADO          1 W PEGGS               36.08N 95.12W
03/12/2006                   CHEROKEE           OK   TRAINED SPOTTER

&&

JDS
Special weather statement, Mar 12, 10:10 PM CST, 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1010 PM CST SUN MAR 12 2006

ARZ002-130515-
CARROLL AR-
1010 PM CST SUN MAR 12 2006

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 1115 PM CST
FOR THE FOLLOWING COUNTY:

IN NORTHWEST ARKANSAS
     CARROLL

AT 1010 PM CST...DOPPLER RADAR INDICATED A TORNADIC THUNDERSTORM 25
MILES WEST OF BUSCH...MOVING EAST AT 40 MPH. SOME LOCATIONS THAT MAY
BE AFFECTED BY THIS STORM INCLUDE...OAK GROVE...OAK HILL...PLEASANT
RIDGE...BERRYVILLE...EUREKA SPRINGS...URBANETTE...GRANDVIEW...BUSCH
AND BEAVER.

THIS DANGEROUS STORM CONTINUES TO TRACK ACROSS BENTON COUNTY...AND
WILL MOVE CLOSE TO WESTERN PORTIONS OF CARROLL COUNTY WITHIN THE
NEXT HOUR.  AS THE TRACK APPEARS MORE CERTAIN...A TORNADO WARNING
MAY BE REQUIRED FOR CARROLL COUNTY.

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 12, 9:27 PM CSTTornado WarningTSABenton63 min
Mar 12, 10:17 PM CSTTornado WarningTSABenton33 min
Mar 13, 12:03 AM CSTSevere Thunderstorm WarningTSAWashington42 min
Mar 13, 12:43 AM CSTTornado WarningTSAWashington62 min
Mar 13, 1:06 AM CSTSevere Thunderstorm WarningTSACarroll, Madison54 min
Mar 13, 1:07 AM CSTSevere Thunderstorm WarningTSACrawford68 min
Mar 13, 1:42 AM CSTSevere Thunderstorm WarningTSASebastian63 min
Mar 13, 1:52 AM CSTSevere Thunderstorm WarningTSAFranklin54 min

Nearby

Tornado Warnings in Arkansas, 2006Every tornado warning in 2006Tornadoes in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.